FRANCES SANDLER SILVER, M.D.; LUIS R. ESPINOZA, M.D.; ROBERT C. HARTMANN, M.D.
This content is PDF only. Please click on the PDF icon to access.
To the editor: Acral erythema or Raynaud's phenomenon has been described in patients on various chemotherapeutic regimens, notably those including bleomycin and vinblastine (1-3). An adjuvant role for cispiatin and for smoking has also been suggested (1). Burgdorf and associates (4) have described a patient with acute myeloid leukemia who developed acral erythema while on a chemotherapeutic regimen that did not include bleomycin or vinblastine but consisted of cytarabine, doxorubicin, and vincristine (4). We recently saw a patient who developed acral erythema but whose only chemotherapeutic drug was hydroxyurea and whose symptoms recurred with a second use of the drug.
SILVER FS, ESPINOZA LR, HARTMANN RC. Acral Erythema and Hydroxyurea. Ann Intern Med. 1983;98:675. doi: https://doi.org/10.7326/0003-4819-98-5-675_2
Download citation file:
Published: Ann Intern Med. 1983;98(5_Part_1):675.
Copyright © 2020 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use